# SDR ASAA2017090521821

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,966 hours, 10,997 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1036182
- Condition: Faulted
- Location: Lt Ram Air
- Part time: 75,188 hours, 37,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON OVERHEAD PANEL. RECALL THEN PUSHING MST CAUTION EXTINGUISHES THE LIGHTS.  ACFT GROUNDED.    PERFORMED LT TEMP CONTROLLER BITE AND FOUND LT RAM AIR ACTUATOR FAULT ACTIVE.  REPLACED THE LT RAM AIR ACTUATOR IAW AMM 21-51-21/401. OPS CHECKED GOOD.
